# SDR UPS07850129

- Difficulty date: June 17, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT ELEVATOR LWR INBOARD SKIN HAS DEEP DENT.  CUT OUT DAMAGED AREA ON L/ELEV INBOARD SKIN IAW SRM 55-02-01 FIG 010, FABRICATED AND INSTALLED REPAIR DOUBLER ON L/ELEV INBOARD LWR SKIN IAW SRM 55-02-01 FIG 010.
